Publication
Title
The **q**-exponential family in statistical physics
Author
Abstract
The notion of a generalized exponential family is considered in the restricted context of non-extensive statistical physics. Examples are given of models belonging to this family. In particular, the q-Gaussians are discussed and it is shown that the configurational probability distributions of the micro-canonical ensemble belong to the q-exponential family.
Language
English
Source (journal)
Central European journal of physics
Publication
2009
ISSN
1895-1082
Volume/pages
7:3(2009), p. 405-413
ISI
000267365100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.07.2009
Last edited 11.07.2017
To cite this reference